# SDR 2005FA0001015

- Difficulty date: May 17, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N7333L
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670099
- Engine: Cont TSIO360*
- System (JASC): 3100 · Indicating/Recording System
- Part: Logic Card
- Part number: 31004562801
- Part serial: PV0000221
- Condition: Malfunctioned
- Location: Idu Tray
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCC CARD INSTALLED AS PART OF THE EFIS-SV SYSTEM IAW STC NR SA02203AK WOULD NOT ALLOW THE MOVING MAP PAGE TO APPEAR ON THE IDU DURING START UP.  (ALO5200502600) (K)
